MathSciNet Relay Station
MathSciNet bibliographic data
MR915027 (88k:33023) 33A65
Wimp, Jet Explicit formulas for the associated Jacobi polynomials and some applications. Canad. J. Math. 39 (1987), no. 4, 983–1000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement